A 15-year-old Iraqi male patient with acute lymphoblastic leukemia received an allogeneic bone marrow transplant from his brother. On the 18th day after the transplant, the patient developed grade II acute graft-versus-host disease, and treatment included methylprednisolone. On day 140, the patient was diagnosed with leukoderma. On day 150, the patient was admitted to hospital because of numbness and muscle weakness in the extremities and a disturbance of the gait. Neurologic examination showed muscle weakness in the upper and lower extremities and there were no deep tendon reflexes. Nerve conduction studies showed reduced conduction speeds of the motor nerves with demyelinating features. The patient was diagnosed as having a chronic inflammatory demyelinating polyradiculoneuropathy (CIDB) based on clinical and electrophysiological findings. Treatment included methylprednisolone and intravenous immunoglobulin. The neurologic function improved but the skin lesions persisted. This case shows that graft-versus-host disease can act as a triggering factor for the appearance of autoimmune diseases.